# SDR ASAA2014052107892

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 5,722 hours, 1,818 cycles
- System (JASC): 2210 · Autopilot System
- Part: Annunciator
- Part number: D43456001
- Part serial: 12256112012
- Condition: No Test
- Location: Autopilot
- Part time: 5,713 hours, 1,814 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EMG, FOUND AUTOFLIGHT STATUS ANNUNCIATOR PANEL ON F/O'S SIDE, AUTOPILOT WILL NOT TEST IN RED.  ACFT GROUNDED.  REPLACED F/O'S ANNUNCIATOR PANEL.   TEST PASSED IAW MM 22-11-32-400-801.
